# SDR ABXA9600631

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, FORWARD CABIN DOOR OPEN LIGHT ILLUMINATED.  COULD NOT OPEN DOOR FROM THE INSIDE.  FOUND A STRIP OF METAL LOOSE ON THE LOWER FORWARD DOOR SEAL.  RESECURED AS REQUIRED.
